# SDR AWXA200300729

- Difficulty date: June 7, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Damper
- Part number: FE1740011
- Part serial: 215
- Condition: Inoperative
- Location: R-2 Door
- Part time: 4,019 hours, 1,562 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK THE R-2 DOOR DAMPER CYLINDER WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE R-2 DOOR DAMPER CYLINDER IAW AMM SUBTASK 52-13-14-020-050. VENDOR TEARDOWN OF R-2 DOOR DAMPER CYLINDER S/N 215 FOUND UNIT HEAVILY CONTAMINATED DUE TO LEAKAGE AT FRONT AND REAR CUPS, AND ALSO HAD DETERIORATED SEALS ON THE PERCUSSION & BOTTLE ASSEMBLIES. UNIT OVERHAULED PER CMM 52-11-03, AND S/B FE174-52-1, 2, 3R1 WAS ACCOMPLISHED.
